# SDR USAAF01041

- Difficulty date: July 3, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE IN THE MIDDLE CABIN AREA.  MAINTENANCE REPLACED THE NR 5 POWER SUPPLY UNIT.  OPERATIONALLY CHECK OK.  (M)
